MathSciNet Relay Station
MathSciNet bibliographic data
MR830282 58F05
Sikorav, Jean-Claude Sur les immersions lagrangiennes dans un fibré cotangent admettant une phase génératrice globale. (French) [On Lagrangian immersions in a cotangent bundle defined by a global phase function] C. R. Acad. Sci. Paris Sér. I Math. 302 (1986), no. 3, 119–122.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement